Alert archive / Michigan / High Wind Warnings in 2019
High Wind Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this high wind warning at Feb 23, 2019, 3:43 PM EST for 17 counties in Michigan. It took effect at Feb 24, 2019, 7:00 AM EST. It was in force for 21 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 3:43 PM EST (20:43 UTC)
- In effect from
- Feb 24, 2019, 7:00 AM EST
- Expired
- Feb 25, 2019, 4:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 11:56 AM EST | NON-TSTM WND GST 46 | 3 Ne Mount Clemens, MI | WIND GUST MEASURED AT SELFRIDGE AIR NATIONAL GUARD BASE |
| Feb 24, 2:24 PM EST | NON-TSTM WND DMG | Clio, MI | STRUCTURAL DAMAGE TO OUTDOOR SHED DUE TO DOWNED TREE ROUGHLY 12 INCHES IN DIAMETER |
| Feb 24, 3:24 PM EST | NON-TSTM WND DMG | Montrose, MI | DOWNED TREE ROUGHLY 12 TO 15 INCHES IN DIAMETER LANDED ON BARN. NO STRUCTURAL DAMAGE. |
| Feb 24, 4:00 PM EST | NON-TSTM WND DMG | 5 Ssw Detroit, MI | DOWNED POWER LINES LEADING TO ROAD CLOSURE ON WYOMING NEAR SOUTHERN AVE. |
| Feb 24, 5:00 PM EST | NON-TSTM WND DMG | 4 Wnw Saginaw, MI | TOPPLED/BENT STREET SIGNS REPORTED. |
| Feb 24, 5:18 PM EST | NON-TSTM WND GST 51 | 8 S Midland, MI | |
| Feb 24, 5:31 PM EST | NON-TSTM WND DMG | Pigeon, MI | SEVERAL TREE LIMBS DOWN ROUGHLY THE SIZE OF AN ADULT ARM. SPOTTER ALSO REPORTED BLOWN OVER STREET SIGN. |
| Feb 24, 6:00 PM EST | NON-TSTM WND DMG | 1 W Adrian, MI | STRUCTURAL DAMAGE TO ROOF AT ADRIAN COLLEGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1738 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
292 WWUS73 KDTX 232043 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 343 PM EST Sat Feb 23 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-240915- /O.UPG.KDTX.HW.A.0001.190224T1200Z-190225T0600Z/ /O.NEW.KDTX.HW.W.0001.190224T1200Z-190225T0900Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 343 PM EST Sat Feb 23 2019 ...HIGH WIND WARNING IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST MONDAY... The National Weather Service in Detroit/Pontiac has issued a High Wind Warning, which is in effect from 7 AM Sunday to 4 AM EST Monday. The High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * High wind, with gusts of 50 to 60 mph likely, will begin Sunday morning and persist through late Sunday night. Sustained winds will be from the west at 30 to 40 mph. * Brief intervals of gusts exceeding 60 mph will also be possible. * The highest gusts are most likely during the late morning to late afternoon. IMPACTS... * Downed tree limbs and power lines will be possible and may lead to scattered power outages. * Driving will become potentially hazardous for high profile vehicles. * Unsecured outdoor objects will likely be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. * Prepare, plan and stay informed. Visit www.weather.gov/safety/wind && $$ DRK
5 follow-up statements
865 WWUS73 KDTX 240313 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1013 PM EST Sat Feb 23 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-241115- /O.CON.KDTX.HW.W.0001.190224T1200Z-190225T0900Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 1013 PM EST Sat Feb 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM SUNDAY TO 4 AM MONDAY... HAZARDOUS WEATHER... * High wind sustained from the west at 30 to 40 mph with gusts of 50 to 60 mph begins Sunday morning and persists through late Sunday night. * Brief intervals of gusts exceeding 60 mph are also possible. * The highest gusts are most likely during the late morning to late afternoon. IMPACTS... * Downed tree limbs and power lines are likely with numerous power outages expected. * Driving will become hazardous for high profile vehicles, especially on north and south roadways. * Unsecured outdoor objects will be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. * Prepare, plan and stay informed. Visit www.weather.gov/safety/wind && $$ BT
599 WWUS73 KDTX 240818 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 318 AM EST Sun Feb 24 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-242100- /O.CON.KDTX.HW.W.0001.190224T1200Z-190225T0900Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 318 AM EST Sun Feb 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST MONDAY... HAZARDOUS WEATHER... * Sustained winds from the west at 30 to 40 mph with gusts of 50 to 60 mph begins this morning and persists through late tonight. * Brief intervals of gusts exceeding 60 mph are also possible. * The highest gusts are most likely during the afternoon and evening. IMPACTS... * Downed tree limbs and power lines are likely with numerous power outages expected. * Driving will become hazardous for high profile vehicles, especially on north and south roadways. * Unsecured outdoor objects will be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. * Prepare, plan and stay informed. Visit www.weather.gov/safety/wind && $$ SC
908
WWUS73 KDTX 241538
NPWDTX
URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
1038 AM EST Sun Feb 24 2019
MIZ047>049-053>055-060>063-068>070-075-076-082-083-250500-
/O.CON.KDTX.HW.W.0001.000000T0000Z-190225T0900Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw,
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell,
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
1038 AM EST Sun Feb 24 2019
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...
* Sustained winds from the west at 30 to 40 mph with gusts of 50
to 60 mph will persist through this evening.
* Brief intervals of gusts exceeding 60 mph are also possible.
* The highest gusts are most likely during the late afternoon and
evening hours.
IMPACTS...
* Downed tree limbs and power lines will occur with numerous power
outages expected. Some of the power outages will be prolonged.
* Isolated trees will be blown down and uprooted.
* Driving will become hazardous for high profile vehicles,
especially on north and south roadways.
* Unsecured outdoor objects will be damaged.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.
* Prepare for the possibility of a lengthy power outage. Ensure
you have flashlights, extra batteries, food that does not
require heat, extra water, and warm clothes and blankets.
Charge cell phones and portable cell phone chargers ahead of
time.
* Prepare, plan and stay informed. Visit www.weather.gov/safety/wind
&&
$$
sf787 WWUS73 KDTX 250003 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 703 PM EST Sun Feb 24 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-250900- /O.CON.KDTX.HW.W.0001.000000T0000Z-190225T0900Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 703 PM EST Sun Feb 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... HAZARDOUS WEATHER... * The peak of damaging wind continues through the evening with west wind sustained at 30 to 40 mph and frequent gusts of 50 to 60 mph. * Brief intervals of gusts exceeding 60 mph remain possible through midnight. * A slow diminishing trend from the peak is expected after midnight. IMPACTS... * Downed tree limbs and power lines have been reported and will continue to occur along with numerous power outages. Some of the power outages will be prolonged. * Isolated trees will be blown down and uprooted. * Driving will be dangerous for high profile vehicles, especially on north and south roadways. * Unsecured outdoor objects will be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. * Prepare for the possibility of a lengthy power outage. Ensure you have flashlights, extra batteries, food that does not require heat, extra water, and warm clothes and blankets. Charge cell phones and portable cell phone chargers ahead of time. * Prepare, plan and stay informed. Visit www.weather.gov/safety/wind && $$ BT
262 WWUS73 KDTX 250914 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 414 AM EST Mon Feb 25 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-251015- /O.EXP.KDTX.HW.W.0001.000000T0000Z-190225T0900Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 414 AM EST Mon Feb 25 2019 ...HIGH WIND WARNING HAS EXPIRED... The High Wind Warning is no longer in effect. Winds will decrease during the course of the morning. A few gusts up to 35 MPH will remain possible during the predawn hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Prepare, plan and stay informed. Visit http://go.usa.gov/c7kkP && $$ SC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at Feb 23, 12:09 PM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 23, 12:09 PM EST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1209 PM EST Sat Feb 23 2019
.AVIATION...
An intensifying low pressure system on pace to impact the southeast
Michigan airspace tonight into Sunday. Extensive mid cloud defining
conditions today, with cigs gradually lowering with time going
forward this afternoon and evening as moisture deepens in advance of
this system. Coverage of showers increases overnight in developing
IFR/LIFR conditions, with a window for embedded thunder centered
04z-09z. Strengthening wind field will first lead to a period of low
level wind shear above a 10-15kt southeast gradient tonight. The
ensuing post-frontal mixing favorably timed during the daylight
period will then translate into a long duration high wind event on
Sunday. West-southwest wind gusts reaching in excess of 45 knots at
times during the afternoon and evening periods.
For DTW...Cigs gradually lowering into the evening, with increasing
likelihood for sub-5000 ft ceiling heights to emerge by sunset.
Increasing shower coverage w/ possible embedded t-storms between 04z
and 09z. Potential for LIFR cigs during this time. Strong west-
southwest winds expected Sunday - gusting over 45 knots at times.
Winds from a 230-240 direction will keep cross wind considerations in
play during this time.
.DTW THRESHOLD PROBABILITIES...
* Moderate for cigs below 5000 ft late this afternoon into the
evening. High tonight.
* Low for thunderstorm occurrence tonight.
* High for precipitation type to remain rain through Sunday morning.
* Medium for west-southwest winds reaching crosswind thresholds
Sunday.
&&
.PREV DISCUSSION...
Issued at 317 AM EST Sat Feb 23 2019
DISCUSSION...
A short wavelength, yet deep and compact, mid level wave will lift
from the Texas panhandle this morning into western Wisconsin late
tonight, then across Upper Michigan Sunday morning. Associated with
this wave will be a deepening sfc low, forecast to deepen from 999MB
over Kansas this afternoon to 979MB over Eastern Upper Mi Sun
morning. The low will then continue to deepen as it lifts northeast
of Lake Superior Sunday afternoon. This system will have a relatively
tight gradient and strong low level wind field associated with it.
The 2-5k ft level winds will strengthen to 50-60 knots overnight.
Strong boundary layer stability will inhibit these stronger winds
from reaching the surface overnight. Model solutions indicate a
stronger push of low level winds along the associated surface cold
front (forecast to traverse Se Mi between 12Z and 15Z Sunday). A
brief period of downward momentum transport, with model soundings
showing a rapid reduction in 0-1KM stability, will provide an
opportunity to mix some stronger winds to the surface (with a brief
interval of gusts in excess of 55 MPH possible). Strong low level
winds (2-4k ft winds of 50-60 knots) will then reside across srn Mi
through Sun evening. The potential for strong wind gusts through the
remainder of the day and evening will hinge on the degree of mixing.
The diurnal heating process and steady low level cold air advection
will result in deepening mixing depths. Low level moisture wrapping
around the departing upper low may however limit this to a degree.
Given the strong low level wind fields, wind gusts in the 45 to 55
MPH range seem very achievable. A few gusts up around 60 MPH
certainly remain in play. Therefore, the high wind watch for Sunday
will remain in effect.
A lead mid level short wave impulse lifting from Iowa into Wisconsin
today will enhance a region of moist isentropic ascent from the
western Great Lakes this morning into central and northern Michigan
this afternoon. This will actually give the better chance for light
rain across the Saginaw Valley later today. Low level moisture
advection will however support a chance for light rain and/or some
drizzle across the remainder of the forecast area, mainly after 4 PM.
While the main deep layer moist plume will remain south and east of
the forecast area tonight, the approach of the deep upper wave will
at least draw some decent mid level moisture back across Se Mi.
Strong forced ascent associated with the approaching upper wave will
interact with modest convective instability aloft to trigger a brief
yet fairly widespread convective response tonight, with showers and
possibly a fair amount of thunderstorms. The associated mid level dry
slot will support a period of dry conditions shortly before daybreak
Sunday. Low to mid level moisture will then quickly advance back
into the area after daybreak Sun. While the low level cold air
advection will not be too aggressive, the column looks to cool
quickly enough to support all snow showers by early Sun afternoon.
Relatively warm boundary layer temps (not to mention the strong
winds) will keep any accums to a minimum. The Lake Michigan response
looks to come into play Sunday afternoon. While this may support some
degree of enhancement to snow shower activity, the rapid departure
of the deep layer moisture Sun afternoon should limit potential snow
accums.
Despite the mid level flow transitioning toward a more zonal pattern
next week, the low level baroclinic zone will remain largely south of
the state through the first half of the week. This will keep temps
on the cool side of late February averages.
MARINE...
Impactful low pressure system will be taking shape across the
central plains this afternoon lifting northeast into the Straits by
Sunday morning and then into Quebec by Sunday night. Lighter east to
southeast flow at 10-20 kts will precede the low this afternoon.
Wind gusts increasing to near gales tonight along with likely rain
and thunderstorms chances. As the low reaches the Straits by Sunday
morning, winds will veer to the southwest then eventually to the
west behind a cold front Sunday afternoon. Expect sustained winds to
reach near gales with gusts approaching storm force by the afternoon
and into the overnight time frame. Storm Watch will remain in effect
for all of the Lake Huron basin and Lake St. Clair. High end gales
will be likely across western Lake Erie where a Gale Watch remains
in effect. Gale force winds will remain early Monday before pressure
gradient finally begins to weaken Monday afternoon as the low lifts
further to the northeast. Weaker northwesterly flow into the middle
of next week as high pressure drifts out of the northern plains and
into the region.
HYDROLOGY...
Strong winter storm expected to lift northeast out of the central
plains and through the Great Lakes tonight into Sunday. The track of
this low will place southeast Michigan in a region of warm and moist
advection. The result will be widespread rainfall along with
thunderstorm activity by this evening and overnight. PWATs
increasing to around 1" will aid in total rainfall amounts ranging
from 0.25 to 0.50 inches. Thunderstorm activity will allow potential
for higher localized rainfall amounts. Rainfall and warmer
temperatures will bring additional runoff from a melting snow pack.
However, the combined liquid amounts should be insufficient to cause
any significant flooding concerns.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...High Wind Watch from Sunday morning through late Sunday night for
MIZ047>049-053>055-060>063-068>070-075-076-082-083.
Lake Huron...Storm Watch from Sunday morning through Monday afternoon for
LHZ361>363-462>464.
Storm Watch from Sunday morning through late Sunday night for
LHZ421-422-441>443.
Lake St Clair...Storm Watch from Sunday morning through late Sunday night for
LCZ460.
Michigan waters of Lake Erie...Gale Watch from Sunday morning through late Sunday night for LEZ444.
Low Water Advisory from 7 AM Sunday to 1 AM EST Monday for LEZ444.
&&
AVIATION.....MR
DISCUSSION...SC
MARINE.......AA
HYDROLOGY....AA
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Feb 23, 3:59 AM EST, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 359 AM EST Sat Feb 23 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-240900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 359 AM EST Sat Feb 23 2019 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Numerous thunderstorms are expected tonight, mainly between 10 PM and 4 AM. These thunderstorms will be capable of producing a brief period of intense rain as the move to the northeast at 45 MPH. .DAYS TWO THROUGH SEVEN...Sunday through Friday A High Wind Watch remains in effect for Sunday morning into late Sunday night for all of southeast Michigan. Refer to the latest hazard message and forecasts for additional information. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-240900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 359 AM EST Sat Feb 23 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Storm Watch has been issued for Lake Huron and Lake St. Clair from Sunday into Monday with a Gale Watch in effect for western Lake Erie. Refer to the latest marine weather message and forecasts for additional information .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:48 AM EST | Low Water Advisory | DTX | 45 hr | |
| Feb 23, 3:46 PM EST | Gale Warning | DTX | 36 hr | |
| Feb 23, 3:46 PM EST | Storm Warning | DTX | 42 hr |
Nearby
High Wind Warnings in Michigan, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.